# SDR SWAA2023040422857

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 69,474 hours, 41,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AIRCRAFT RIGHT ROW 16 LENS COVER MISSING LIGHT OPERATIONAL.   INSTALLED EMER LIGHT LENS COVER OVER SET 16 DEF. REF AMM 33-51-03
